K. Inayat Noor, D. K. Thomas, "Quasi-convex univalent functions", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 690171, 12 pages, 1980. https://doi.org/10.1155/S016117128000018X
Quasi-convex univalent functions
In this paper, a new class of normalized univalent functions is introduced. The properties of this class and its relationship with some other subclasses of univalent functions are studied. The functions in this class are close-to-convex.
Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.